# SDR 2001UALA00196

- Difficulty date: March 6, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 921 hours, 312 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN DAMAGED FROM STRINGER 40R TO STRINGER 41R.  THIS IS CLASSIFIED AS A MAJOR REPAIR.  *S/D*  THE DAMAGED AREA WAS CUT OUT AND REPAIRED BY THE INSTALLATION OF A FILLER AND ONE EXTERNAL DOUBLER.  AN INSPECTION WAS PERFORMED AND THE REPAIR WAS APPROVED.
